Men's Use of Testosterone on the Rise - NYTimes.com: " . . . Testosterone therapy can cause thickening of the blood, acne and reduced sperm counts. Many doctors worry that it also raises the risk of heart disease and prostate cancer, though some experts say that those concerns are unproved. Jacques Baillargeon, the lead author of the new research, said that the safety of long-term testosterone use had yet to be established in good studies. “I think these relatively healthy men who are starting testosterone at age 40 are potentially going to be exposed for a very long time, and we don’t know what the risks are,” said Dr. Baillargeon . . ."
more news below
Afghanistan to Release Last Taliban Prisoners, Removing Final Hurdle to Talks - The decision clears the way for the last of 5,000 insurgents to be freed. President Ashraf Ghani announced the release after convening an assembly of 3,000...
22 minutes ago